# SDR 96ZZZX4717

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Air Seal
- Part number: 30733543
- Condition: Defective
- Location: Transition Duct
- Part time: 4,225 hours
- Component: 30727262
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNSCHEDULED MAINTENANCE EVENT, FOUND AN P/N 3073354-3, AIR SEAL WAS INSTALLED IN THE TRANSITION DUCT, P/N 3072726-2, S/N 1-01345-3990.  SB TFE731-72-3577, REV ZERO, ADDRESSES THIS SUBJECT.
